# SDR 9600186304

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR PATH EMERGENCY LIGHTS IN THE AFT CABIN LEFT AISLE WERE FOUND INOPERATIVE.  RECONNECTED LOOSE CONNECTOR IN FLOOR TRACK AND OPERATIONAL CHECK OK.
